# SDR AALA981580

- Difficulty date: August 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N437AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49455
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1418
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - LONGERON 2R CRACKED AFT OF FS 1418.  REPAIRED IAW 53-30-00-2.  (M)
